Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 16, NWS State College, PA
NWS State College, PA issued this tornado warning at Aug 29, 2024, 5:37 PM EDT for Lycoming County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2024, 5:37 PM EDT (21:37 UTC)
- Expired
- Aug 29, 2024, 6:00 PM EDT
- In force
- 23 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lycoming County, PA
The radar
The State College radar (KCCX), 68 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WFUS51 KCTP 292137
TORCTP
PAC081-292200-
/O.NEW.KCTP.TO.W.0016.240829T2137Z-240829T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
537 PM EDT Thu Aug 29 2024
The National Weather Service in State College PA has issued a
* Tornado Warning for...
West central Lycoming County in north central Pennsylvania...
* Until 600 PM EDT.
* At 536 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Cammal, moving southeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cammal around 540 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4131 7722 4123 7737 4132 7748 4134 7748
4138 7754 4142 7754 4142 7744
TIME...MOT...LOC 2136Z 309DEG 11KT 4140 7749
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Lambert/GusemanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Aug 29, 2:48 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 29, 2:48 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service State College PA 248 PM EDT Thu Aug 29 2024 .SYNOPSIS... A backdoor cold front will push west across the region today, then stall out near the Ohio border Friday. This boundary will return eastward as a warm front early Saturday, then a cold front will push southeast across the region late in the day or evening. A secondary cold front will likely sweep through the state late Sunday, followed by high pressure building in from the Great Lakes early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 1846 Update: Special thanks to BGM for covering service backup fthrough mid afternoon! We took things back as convection starts to fire, and per collaboration with BGM forecaster and LWX, agreed on a Flash Flood Watch for slow moving showers and tsra as they blossom through late afternoon and last through the evening. PMM HREF is lower than a consensus of CAM rainfall totals, indicating fairly widespread 1-2" amounts, with potential for locally 3"+. Eye popping localized HRRR and 3km NAM amounts in excess of 4" tipped our scale into Flood Watch territory, despite high FFG values (6-hr amounts of 3-5", 3-hr amounts of 3-4") across much of the Watch area. Svr potential is marginal, but will also watch for wind gust potential from any taller storms. 1645Z Update... Increased PoPs around the southern Alleghenies where convection is beginning to develop over the ridges. High temperatures were taken up especially over southern portions of the area where there has been enough sunshine ahead of the building CU for temperatures to respond quickly late this morning and early afternoon. In coordination with WPC, the Slight Risk area for excessive rainfall today has been expanded northward to near I-80. 1350Z Update... Minor changes this morning to boost POPs slightly north of the MAson Dixon line as mainly light showers should continue to track along and south of the Turnpike through late morning before more widespread activity sprouts along the Alleghenies with diurnal heating. Still targeting the late afternoon into tonight timeframe for some locally heavy slow moving downpours, thanks to fairly deep warm cloud layer depth, llvl easterly flow from backdoor front being overrun by rich PW air and frontal forcing combined with the shortwave trough. Previous discussion... An upstream shortwave over Southern Ontario is progged to track southeast across upstate NY and Northern PA late today and tonight. At the surface, high pressure building into Northern New England will push a backdoor cold front through PA. Modest height falls ahead of the shortwave, combined with diurnal heating of the moist/unstable airmass ahead of the backdoor front, will likely yield fairly widespread convection this afternoon and evening, with the most robust convection likely occurring during peak late day heating in the vicinity of the front, which is progged to lie across the central mountains during late afternoon/early evening. Although the strongest mid level flow should be across upstate NY, decent deep layer shear and sufficient instability appears likely for the threat of isolated severe weather over the Central Mtns in the vicinity of I-80, where several HREF members indicates updraft helicity >75 m2/s2. Weaker shear and a diminished chance of severe weather appears in the cards further south. CAPEs between 1000-1500 J/kg, combined with PWATs near 1.75 inches, could also result in locally heavy rainfall in the vicinity of the front across the Central Mtns this evening. Both the 00Z HREF and latest HRRR indicate the possibility of locally excessive rainfall in this area with spot amounts up to 4 inches. Have undercut NBM max temps today by a few degrees, based upon an expectation of broken cloud cover and NBM's warm bias in easterly flow/CAD regimes. The shortwave and accompanying threat of showers may take until early Friday morning to clear the eastern counties. However, waning instability should result in diminishing convection by late evening in both coverage and intensity. The backdoor cold front is progged push west of the entire forecast area by late tonight. A moist easterly flow off of the Atlantic should result in widespread stratus along and east of the Appalachians tonight with patchy drizzle possible where the flow ascends the higher terrain of Central PA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/... Upper level ridging argues for mainly dry weather Friday. However, model soundings indicate the moist southeast flow off the Atlantic will keep the stratus and patchy drizzle locked in over all but the western edge forecast area. Undercutting NBM max temps again Friday appears a good bet based on the expectation of low clouds and the aforementioned warm bias in CAD scenarios. Diurnal heating in the vicinity of the stalled backdoor front could yield an isolated Friday PM shower/tsra along and west of the Allegheny Divide. The stalled front over Western PA is progged to lift back eastward as a warm front Saturday in response to an upstream trough over the Grt Lks. The cold front linked to the upper trough should then traverse the region Sat PM, accompanied by widespread showers/tsra. Latest ensemble plumes indicate areal average rainfall of around a half inch is most likely, but progged instability and high PWATs support significantly higher localized amounts. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... All guidance shows a cold front tracking through the region Saturday night and Monday morning which will lead to showers and thunderstorms. Mostly dry conditions are expected behind the front, though a secondary cold front will move through Sunday night. This frontal passage appears mostly dry, though there could be an increase in cloud cover and a few showers across the northwest. High pressure builds in behind this secondary front on Monday and will provide a taste of fall with dry weather and much cooler temperatures into the middle of next week. High temperatures will range from the mid 60s across the northern tier to the mid to upper 70s in the southeast. Overnight lows will be 5 to 10 degrees below normal with Monday night looking the coldest as the high pressure moving directly overhead will support mainly clear skies and light winds. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A mix of VFR/MVFR conditions will generally be in place this afternoon and evening as showers and thunderstorms begin to develop. Most of the activity early on is exected to be concentrated around the Alleghenies before moving east. TEMPO groups for thunder were added this afternoon and evening for all terminals but KMDT and KLNS as confidence was not as high there with regards to instability and shear, but there is still the potential for locally heavy downpours. Showers and storms can lead to localized IFR or worse conditions, mainly with regards to visibility for a time. Overnight lower ceilings, some fog and patchy drizzle is expected leading to at least IFR conditions for most terminals before a little improvement toward the end of the TAF period. Winds are expected to remain light throughout the TAF. Outlook... Fri PM-Sat...Restrictions likely with BKN-OVC skies and chc showers/storms. Some improvement late Sat. Sun...Lingering showers, drier air moving in late. Mon and Tuesdsay...VFR with clear skies and light winds. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EDT tonight for PAZ012-018-019- 025>028-034>036-041-045-046-049>052-056-063. && SYNOPSIS...DeVoir/WFOBGM NEAR TERM...DeVoir/WFOBGM TERM...DeVoir/Fitzgerald LONG TERM...Lambert/Bauco AVIATION...Bowen
Hazardous weather outlook, Aug 29, 5:25 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service State College PA 525 PM EDT Thu Aug 29 2024 PAZ004>006-010-011-017-037-042-053-057>059-065-066-302130- Warren-McKean-Potter-Elk-Cameron-Clearfield-Tioga-Sullivan-Columbia- Dauphin-Schuylkill-Lebanon-York-Lancaster- 525 PM EDT Thu Aug 29 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024-033-064-302130- Cambria-Somerset-Adams- 525 PM EDT Thu Aug 29 2024 ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ025>028-034>036-056-063-302130- Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Perry- Cumberland- 525 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-041-045-046-049-051-052-302130- Northern Clinton-Northern Centre-Southern Centre-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Northumberland- 525 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ050-302130- Snyder- 525 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Special weather statement, Aug 29, 3:56 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service State College PA
356 PM EDT Thu Aug 29 2024
PAZ017-018-024>026-292030-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
356 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLEARFIELD...
NORTHWESTERN HUNTINGDON...SOUTHWESTERN CENTRE...NORTHEASTERN BLAIR
AND NORTHEASTERN CAMBRIA COUNTIES THROUGH 430 PM EDT...
At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tyrone, Bald Eagle, Bellwood, Warriors Mark, Tipton, Houtzdale,
Blandburg, Birmingham, Sinking Valley, Ramey, and Delgrosso's
Amusement Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Pennsylvania.
&&
LAT...LON 4071 7849 4081 7846 4083 7837 4076 7820
4075 7821 4074 7823 4074 7816 4071 7807
4054 7830
TIME...MOT...LOC 1956Z 312DEG 17KT 4073 7838
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GusemanSpecial weather statement, Aug 29, 4:18 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service State College PA
418 PM EDT Thu Aug 29 2024
PAZ028-050-056-292115-
Perry PA-Juniata PA-Snyder PA-
418 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA...
SOUTHWESTERN SNYDER AND NORTH CENTRAL PERRY COUNTIES THROUGH 515 PM
EDT...
At 417 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Lewistown, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mcalisterville, McClure, Spruce Hill, Beaver Springs, Richfield,
Mexico, Ickesburg, Mifflintown, Port Royal, Thompsontown,
Millerstown, Mifflin, and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and south central Pennsylvania.
&&
LAT...LON 4044 7747 4051 7749 4069 7732 4069 7729
4070 7731 4078 7723 4062 7699 4041 7734
TIME...MOT...LOC 2017Z 227DEG 15KT 4048 7741
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Aug 29, 4:47 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service State College PA
447 PM EDT Thu Aug 29 2024
PAZ036-056-063-292130-
Perry PA-Franklin PA-Cumberland PA-
447 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FRANKLIN...
NORTHWESTERN CUMBERLAND AND SOUTHWESTERN PERRY COUNTIES THROUGH 530
PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shippensburg, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Carlisle, Plainfield, Schlusser, Newville, New Kingstown,
Bloserville, Loysville, Big Spring State Park, Carlisle Springs,
Colonel Denning State Park, Blain, Landisburg, New Germantown, and
Penn State Dickinson School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4007 7756 4027 7769 4038 7755 4037 7753
4038 7754 4044 7746 4021 7705
TIME...MOT...LOC 2046Z 234DEG 9KT 4018 7756
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GartnerSpecial weather statement, Aug 29, 4:51 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service State College PA
451 PM EDT Thu Aug 29 2024
PAZ006-037-292145-
Potter PA-Tioga PA-
451 PM EDT Thu Aug 29 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL POTTER AND SOUTHWESTERN
TIOGA COUNTIES THROUGH 545 PM EDT...
At 450 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Wellsboro to 27 miles south of
Wellsville. Movement was east-southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Morris, Coudersport, Galeton, Leetonia, Denton Hill State Park,
Cherry Springs State Park, Lyman Run State Park, Leonard Harrison
State Park, Austin, Sweden Valley, and Ski Denton Ski Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4159 7710 4155 7765 4158 7805 4174 7819
4182 7790 4177 7757
TIME...MOT...LOC 2050Z 289DEG 22KT 4174 7758 4171 7787 4174 7811
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Aug 29, 5:15 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
515 PM EDT Thu Aug 29 2024
PAZ041-292145-
Northern Lycoming PA-
515 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LYCOMING COUNTY
THROUGH 545 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 22 miles northwest of Jersey Shore,
moving east southeast at 25 mph.
HAZARD...Brief Landspouts, wind gusts up to 50 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Slate Run, Waterville, English Center, Cedar Run, Cammal, and Little
Pine State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4144 7709 4126 7734 4139 7755 4144 7760
4153 7760 4155 7756 4155 7747
TIME...MOT...LOC 2114Z 289DEG 21KT 4146 7752
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Aug 29, 5:36 PM EDT, 1 minute before
Special Weather Statement
National Weather Service State College PA
536 PM EDT Thu Aug 29 2024
PAZ033-292200-
Somerset PA-
536 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SOMERSET COUNTY
THROUGH 600 PM EDT...
At 536 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Frostburg, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meyersdale, Mount Davis, Salisbury, Garrett, Wellersburg, and
Callimont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3972 7931 3991 7919 3985 7880 3982 7877
3972 7882
TIME...MOT...LOC 2136Z 015DEG 7KT 3982 7905
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GusemanThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:34 PM EDT | Flood Watch | CTP | Bedford, Blair, Centre, Clinton, Cumberland, Franklin and 10 more | 9 hr |
| Aug 29, 2:54 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| Aug 29, 3:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Aug 29, 3:06 PM EDT | Special Weather Statement | CTP | Blair | 24 min |
| Aug 29, 3:19 PM EDT | Special Weather Statement | CTP | Blair | 26 min |
| Aug 29, 3:26 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Aug 29, 3:28 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| Aug 29, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 47 min |
| Aug 29, 3:53 PM EDT | Flash Flood Warning | CTP | Somerset | 2 hr |
| Aug 29, 3:56 PM EDT | Special Weather Statement | CTP | Blair | 34 min |
| Aug 29, 3:59 PM EDT | Flash Flood Warning | CTP | Bedford | 2 hr |
| Aug 29, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 52 min |
| Aug 29, 4:18 PM EDT | Special Weather Statement | CTP | Juniata | 57 min |
| Aug 29, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 46 min |
| Aug 29, 4:38 PM EDT | Areal Flood Advisory | CTP | Cambria, Somerset | 2 hr |
| Aug 29, 4:39 PM EDT | Tornado Warning | CTP | Bedford, Blair | 20 min |
| Aug 29, 4:43 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair | 2 hr |
| Aug 29, 4:47 PM EDT | Special Weather Statement | CTP | Cumberland | 43 min |
| Aug 29, 4:51 PM EDT | Special Weather Statement | CTP | Potter | 54 min |
| Aug 29, 4:57 PM EDT | Flash Flood Warning | CTP | Cambria | 2 hr |
| Aug 29, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 32 min |
| Aug 29, 5:15 PM EDT | Special Weather Statement | CTP | Lycoming | 30 min |
| Aug 29, 5:24 PM EDT | Areal Flood Advisory | CTP | Cumberland | 2 hr |
| Aug 29, 5:31 PM EDT | Areal Flood Advisory | CTP | Somerset | 119 min |
| Aug 29, 5:36 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Aug 29, 5:54 PM EDT | Special Weather Statement | CTP | Potter | 51 min |
| Aug 29, 6:00 PM EDT | Special Weather Statement | CTP | Union | 30 min |
| Aug 29, 6:21 PM EDT | Areal Flood Advisory | CTP | Union | 84 min |
| Aug 29, 6:27 PM EDT | Areal Flood Advisory | CTP | Somerset | 93 min |
| Aug 29, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 46 min |
| Aug 29, 6:38 PM EDT | Special Weather Statement | CTP | Adams | 37 min |
| Aug 29, 6:39 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 2 hr |
| Aug 29, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 50 min |
| Aug 29, 6:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 93 min |
| Aug 29, 7:27 PM EDT | Flash Flood Warning | CTP | Clinton | 3 hr |
| Aug 29, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 51 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.